MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that ar-2324bcc-2 swivelock medial anchors were placed successfully, as well as the first lateral anchor.However when shuttling the second lateral anchor down the fibertape sutures, the eyelet slid right off of the anchor.Surgeon removed the driver and was able to successfully remove the eyelet.Sales representative had surgeon pull the orange tab and try to tug on the eyelet suture to see if it was broken, however the eyelet stitch was stuck on something inside the driver, and could not be removed at all.The case was completed using an ar-2324bcc-2 swivelock with no further issues.This was discovered during a rcr procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471453
Report Number1220246-2022-04408
Device Sequence Number1791011
Product Code MAI
UDI-Device Identifier00888867027312
UDI-Public00888867027312
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberSPEEDBRG IMP SYS W/BIO-COMP SWVLK
Device Catalogue NumberAR-2600SBS-4
Device Lot Number13941382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/07/2022
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown